# SDR GTIA9700381

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIE - FLT 220 - RIGHT ENGINE FIRE DETECTOR LOOP 'A' LIGHT CAME ON FOR A FEW SECONDS AND THEN WENT OUT.  SYSTEM TESTS OK.  CLEANED OILY CONNECTORS ON LOOP 'A' FIRE DETECTOR.  FIRE DETECTOR TEST NORMAL.  (M)
